# SDR AALA20100407DFW01

- Difficulty date: April 6, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 27,020 hours, 9,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
